Embedding results in questions of strong approximation by Fourier series

Tikhonov, Sergey: Embedding results in questions of strong approximation by Fourier series. Acta scientiarum mathematicarum, (72) 1-2. pp. 117-128. (2006)

[img] Cikk, tanulmány, mű
math_072_numb_001_002_117-128.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2006
Volume: 72
Number: 1-2
Page Range: pp. 117-128
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 127-128.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16130

Actions (login required)

View Item View Item